IDEAS home Printed from https://ideas.repec.org/a/spr/joecth/v9y1996i1p185-193.html
   My bibliography  Save this article

Two-stage budgeting: An extension of Gorman's theorem

Author

Listed:
  • Charles Blackorby

    (Department of Economics, University of British Columbia, Vancouver, British Columbia, V6T 1Z1, CANADA, and GREQAM, êcole des Hautes Etudes en Sciences Sociales, UniversitÊs d'Aix-Marseille II et III, rue de la CharitÊ, F-13002 Marseille, FRANCE)

  • R. Robert Russell

    (Department of Economics, University of California, Riverside, CA 92521-0427, USA)

Abstract

This note extends Gorman's [1959] classic result on two-stage budgeting to encompass the two-group cases that he assumed away. The proof, which exploits unpublished and recently published results not available to Gorman in 1959, makes it apparent that the entire structure needed for two-stage budgeting is, in fact, imbedded in the two-group case.

Suggested Citation

  • Charles Blackorby & R. Robert Russell, 1996. "Two-stage budgeting: An extension of Gorman's theorem," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 9(1), pages 185-193.
  • Handle: RePEc:spr:joecth:v:9:y:1996:i:1:p:185-193
    Note: Received: June 10, 1994; revised version May 1, 1995
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. José Manuel Guttiérrez, 2004. "Partial equilibrium of consumers in an aggregative model," Cahiers de la Maison des Sciences Economiques b04081, Université Panthéon-Sorbonne (Paris 1).
    2. Aditya Goenka, 2004. "Non-Fungibility and Mental Accounting: A Model of Bounded Rationality with Sunspot," Econometric Society 2004 Australasian Meetings 234, Econometric Society.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:9:y:1996:i:1:p:185-193. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.